# SDR 08FDEA02185

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON RT WING O/B FLAP UPPER MAIN SKIN UNDER RUB STRIP BETWEEN RIB NR 6 AND RIB NR 7 AND 2.6 IN FWD OF REAR SPAR MEASURING 4.0 IN BY 4.0 IN REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED OUTER SKIN REPAIR ON RT WING OUTBD FLAP UPPER SKIN BETWEEN RIB NR 6 AND RIB NR 7 IAW A310-200 SRM 57-53-12, FIG 210.
